EconPapers    
Economics at your fingertips  
 

A note on an extension of Lindelöf's theorem to meromorphic functions

Mohammad Salmassi

International Journal of Mathematics and Mathematical Sciences, 1983, vol. 6, 1-3

Abstract:

S. M. Shah [3] has given an extension of Lindelöf's Theorem to meromorphic functions. He also obtained an expression for the characteristic function of a meromorphic function of integer order. In this note we give estimates for log | f ( r e i θ ) | of such functions.

Date: 1983
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/6/947274.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/6/947274.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:947274

DOI: 10.1155/S0161171283000575

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:947274